MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Medical Device Problem Codes Break (1069); Capacitative Coupling (1079)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that an arthrex plate broke after the implantation.No further information received.(b)(6) 2023 update dw.Further information were provided that the broken plate was an ar-2652cl with the batch 5261949.It was further reported that the following devices were explanted as well: 2x ar-8835l-14 batch 10732033, 2x ar-8835-14 batch 10732033, 1x ar-8827-18 batch 1071964, 1x third-party implant.(b)(6) 2023 update dw.Further information were provided that a revision surgery was performed with a device from another manufacturer.
 
Additional Manufacturer Narrative
Complaint is not confirmed.One unpackaged ar-2652cl was received for investigation.Visual evaluation noted that the returned ar-2652cl is not broken.The device shows a nick under the "left" laser etch.Functional testing identified that the returned device works as required with the matting arthrex screws.No problem found.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17465823
Report Number1220246-2023-07438
Device Sequence Number20630501
Product Code HRS
UDI-Device Identifier00888867027428
UDI-Public00888867027428
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2652CL
Device Lot Number5261949
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown